BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals Submission Registration Articles About

Home

464 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: Behavior of the solutions to third order linear autonomous delay differential equations
Authors: Ali Fuat Yenicerioglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:200-225
DOI: 10.20852/ntmsci.2018.285
Viewed: (54) times
Abstract | Full Text| PDF

Research Article
Title: Compact finite difference schemes for soybean hydration model as Stefan problem
Authors: Seda Gulen and Turgut Ozis
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:184-199
DOI: 10.20852/ntmsci.2018.284
Viewed: (59) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solutions for fuzzy Volterra integro-differential equations
Authors: Mohamed Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:11-22
DOI: x
Viewed: (68) times
Abstract | Full Text| PDF

Research Article
Title: The exponential and trigonometric cubic B-spline methods for second order matrix differential equations
Authors: K. R. Raslan, A. R. Hadhoud, Mohamed Shaalan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:01-10
DOI: -
Viewed: (89) times
Abstract | Full Text| PDF

Research Article
Title: Semi-orthogonal wavelet frames on positive half-line using the Walsh-Fourier transform
Authors: Abdullah Abdullah and Afroz Afroz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:175-183
DOI: 10.20852/ntmsci.2018.283
Viewed: (129) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

464 Article(s) Found

Who are we?

Editor-In Chief and Founder of Journal

Prof.Dr.Mustafa Bayram

Yildiz Technical University

Istanbul, TURKEY 

About Journals

New Trends in Mathematical Sciences is an international mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of mathematical sciences and critical reviews in the area. The journal emphasis on important developments in Applied Mathematics and Modeling, Analysis and its Applications, Applied Algebra and its Applications, Geometry and its Applications, Algebraic Statistics and its Applications as well as Algebraic Topology and its Applications. New Trends in Mathematical Sciences supports the publication of original material which involve the complete solution of significant problems in the above disciplines. New Trends in Mathematical Sciences also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of the recent mathematical problems.

Developed by Dr. Aydin Secer 2014-Istanbul